# SDR AALA201907049005

- Difficulty date: June 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 59,918 hours, 26,554 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 500690011
- Part serial: HEX351574
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 52,133 hours, 10,637 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BURNING SMELL AROUND ROW 10 AND AFT REPORTED BY 2 FLIGHT ATTENDENTS. MAINTENANCE PERFORMED JOB CARDS 26L00021001, 26L00021003, AND 26L00021004. FOUND #2 ENG ACOC LEAKING. REMOVED AND REPLACED #2 ENG ACOC IAW AMM 79-21-42-400-010-A. NO FURTHER ODORS NOTED.
